# SDR UPS08852729

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FLOOR PANEL F94/F94A HAS SEVERAL ELONGATED HOLES AND A CRACK AT THE EDGE, CUT OUT DAMAGE IAW SRM 53-02-03 FIG 005A. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-02-03,AND 51-1-21.
